# SDR SIMA20160405004

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 32,844 hours, 23,615 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Part serial: L00199
- Condition: Failed
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY EXHAUST FAN STARTED SMOKING EARLIER MAKING LOUD NOISES, PULLED ASSOCIATED CB TO POWER DOWN.  R & R LAVATORY & GALLEY FAN IAW AMM 21-23-93.  OPERATIONS CHECKED GOOD.
